# SDR SWAA2025040721278

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 56,091 hours, 33,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD SERVICE (R1) DOOR EMERGENCY EXIT LENSE FELL OFF.<[01] R&R EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01. OPS CHECK GOOD
